skin-hair-icon
Using betamethasone
I am consulting skin problem from 3 months. Before I was using betamethasone cream on my face but at some point of time I feel my face is getting redder n redder My doctor said that you used very high steroid on your face but now what can I do with it. My face is always very red from cheeks there is no irritation or itching. When I go out it always get too much red i am using desowen lotion on it and emodel lotion for cleansing. I am too much scared about my facial skin condition because I always feel lack of confidence and sometimes I didn't even want to go outside. Please help me out with this situation.
55 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Thanks for the query. You probably have topical steroid damaged facies. Betnovate is ultra potent steroid and not recommended for usage on the face. Long term usage makes the skin fragile, thin and prone to redness and burning. A proper treatment can be done with your cooperation and it may need few months to achieve that.
Next Steps
Your dermatologist will decide a treatment plan for you after a consultation.
Health Tips
Apply Sunscreens regularly.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Betamethasone cream phimosis Betamethasone nose drops Betamethasone sodium phosphate
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.